| Model Number |
8888266130E |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional product code: pif.An investigation is currently underway.Upon completion the results will be forwarded.
Event or Problem Description
The customer reported they were testing a new tube from their unit 19 stores cart and the arv broke at the blue part.There was no patient involvement.
Additional Manufacturer Narrative
One device was received for investigation.The device was evaluated, and the reported condition was confirmed; the anti-reflux valve was observed to be split in two parts and showed signs of stress on the conical portion of the valve.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.As part of the investigation all processes and controls were reviewed and found to be correctly followed.There were no abnormal conditions found that could trigger the reported condition.Based on all available information, a definitive root cause could not be determined at this time.A corrective and preventative action has been opened to further investigate and address the reported condition.We will continue to monitor related reports to determine if additional actions are necessary.